Pacific Journal of Mathematics

On some completenesses of the Bergman kernel and the Rudin kernel.

Saburou Saitoh

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 581-596.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906380

Mathematical Reviews number (MathSciNet)
MR0422598

Zentralblatt MATH identifier
0302.30027

Subjects
Primary: 30A31

Citation

Saitoh, Saburou. On some completenesses of the Bergman kernel and the Rudin kernel. Pacific J. Math. 56 (1975), no. 2, 581--596. https://projecteuclid.org/euclid.pjm/1102906380


Export citation

References

  • [1] Z. Nehari, Conformal mapping,McGraw-Hill, 1952, 396 pp.
  • [2] S. Saitoh, Thekernelfunctions of Szeg type on Riemann surfaces,Kdai Math.Sem. Rep.,24 (1972), 410-421.
  • [3] S. Saitoh, The weighted periods of analytic functions and the kernelfunctions of Szeg type for some closed subspaces, (to appear).
  • [4] M.SchifFer and D.C. Spencer, Functionals of finite Riemann surfaces, Princeton(1954),451 pp.